Information Journal Paper
APA:
CopyAzami, shahroud. (2021). Evolution of the first eigenvalue of buckling problem on Riemannian manifold under Ricci flow. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 6(26 ), 81-92. SID. https://sid.ir/paper/954135/en
Vancouver:
CopyAzami shahroud. Evolution of the first eigenvalue of buckling problem on Riemannian manifold under Ricci flow. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2021;6(26 ):81-92. Available from: https://sid.ir/paper/954135/en
IEEE:
Copyshahroud Azami, “Evolution of the first eigenvalue of buckling problem on Riemannian manifold under Ricci flow,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 6, no. 26 , pp. 81–92, 2021, [Online]. Available: https://sid.ir/paper/954135/en